Robust synchronization of fractional-order complex dynamical networks with parametric uncertainties

Wai Keung Wong, Hongjie Li, S. Y.S. Leung

Research output: Journal article publicationJournal articleAcademic researchpeer-review

48 Citations (Scopus)

Abstract

The study investigates robust synchronization of fractional-order complex dynamical networks with parametric uncertainties. Based on the properties of the kronecker product and the stability of the fractional-order system, the robust synchronization criteria are derived by applying the nonlinear control. These criteria are in the form of linear matrix inequalities which can be readily solved by applying the LMI toolbox. The coupling configuration matrix is not necessary to be symmetric or irreducible, and the inner coupling matrix needs not to be symmetric, diagonal or positive definite. Two numerical examples are provided to demonstrate the validity of the presented synchronization scheme.
Original languageEnglish
Pages (from-to)4877-4890
Number of pages14
JournalCommunications in Nonlinear Science and Numerical Simulation
Volume17
Issue number12
DOIs
Publication statusPublished - 1 Dec 2012

Keywords

  • Complex networks
  • Fractional-order system
  • Interval system
  • Linear matrix inequalities (LMIs)
  • Synchronization

ASJC Scopus subject areas

  • Numerical Analysis
  • Modelling and Simulation
  • Applied Mathematics

Cite this